# SDR SWAA2014022425482

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 13,506 hours, 8,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BATTERY PACK FAILED CAPACITY TEST AT ROW 1.  R & R BATTERY PACK IAW MM.
